A corollary to a theorem of Laurent-Mignotte-Nesterenko
Acta Arithmetica, Tome 86 (1998) no. 2, pp. 101-111
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_86_2_101_111,
author = {M. Mignotte},
title = {A corollary to a theorem of {Laurent-Mignotte-Nesterenko}},
journal = {Acta Arithmetica},
pages = {101--111},
year = {1998},
volume = {86},
number = {2},
doi = {10.4064/aa-86-2-101-111},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-86-2-101-111/}
}
M. Mignotte. A corollary to a theorem of Laurent-Mignotte-Nesterenko. Acta Arithmetica, Tome 86 (1998) no. 2, pp. 101-111. doi: 10.4064/aa-86-2-101-111
Cité par Sources :